Héléne Guérin

Héléne Guérin

Département de mathématiques

Poste : Professeure

Courriel : guerin.helene@uqam.ca

Téléphone : (514) 987-3000 poste 1989

Local : PK-5830

Domaines d'expertise

  • Stochastic processes
  • Piecewise deterministic Markov processes
  • Markov switching
  • Fluctuation theory of Lévy Processes
  • Ruin theory
Informations générales

Cheminement académique

1999-2002: Phd Thesis, Université Paris 10 - Nanterre
2003-2018: Maître de conférences, Université de Rennes 1
2019-: Professeure, Université du Québec à Montréal

Enseignement et supervision

Cours

Autres directions et supervisions

  • PhD Student : 2016-2019 Ninon Fétique, co-supervision with F. Malrieu
Publications

Guérin, H. et Renaud, J.-F. (2017). On the distribution of cumulative Parisian ruin. Insurance: Mathematics & Economics, 73, 116–123. http://dx.doi.org/10.1016/j.insmatheco.2017.01.009.


Guérin, H. et Renaud, J.-F. (2016). Joint distribution of a spectrally negative Lévy process and its occupation time, with step option pricing in view. Advances in Applied Probability, 48(1), 274–297. http://dx.doi.org/10.1017/apr.2015.17.


Fontbona, J., Guérin, H. et Malrieu, F. (2016). Long time behavior of telegraph processes under convex potentials. Stochastic Processes and their Applications, 126(10), 3077–3101. http://dx.doi.org/10.1016/j.spa.2016.04.002.


Ben-Salah, Z., Guérin, H., Morales, M. et Firouzi, H. O. (2015). On the depletion problem for an insurance risk process: new non-ruin quantities in collective risk theory. European Actuarial Journal, 5(2), 381–425. http://dx.doi.org/10.1007/s13385-015-0112-9.


Fontbona, J., Guérin, H. et Malrieu, F. (2012). Quantitative estimates for the long-time behavior of an ergodic variant of the telegraph process. Advances in Applied Probability, 44(4), 977–994. http://dx.doi.org/10.1239/aap/1354716586.


Bardet, J.-B., Guérin, H. et Malrieu, F. (2010). Long time behavior of diffusions with Markov switching. Alea. Latin American Journal of Probability and Mathematical Statistics, 7, 151–170. Récupéré de http://alea.impa.br/articles/v7/07-08.pdf.


Fontbona, J., Guérin, H. et Méléard, S. (2010). Measurability of optimal transportation and strong coupling of martingale measures. Electronic Communications in Probability, 15, 124–133. http://dx.doi.org/10.1214/ECP.v15-1534.


Fontbona, J., Guérin, H. et Méléard, S. (2009). Measurability of optimal transportation and convergence rate for Landau type interacting particle systems. Probability Theory and Related Fields, 143(3-4), 329–351. http://dx.doi.org/10.1007/s00440-007-0128-4.


Fournier, N. et Guérin, H. (2009). Well-posedness of the spatially homogeneous Landau equation for soft potentials. Journal of Functional Analysis, 256(8), 2542–2560. http://dx.doi.org/10.1016/j.jfa.2008.11.008.


Fournier, N. et Guérin, H. (2008). On the uniqueness for the spatially homogeneous Boltzmann equation with a strong angular singularity. Journal of Statistical Physics, 131(4), 749–781. http://dx.doi.org/10.1007/s10955-008-9511-5.


Guérin, H., Méléard, S. et Nualart, E. (2006). Estimates for the density of a nonlinear Landau process. Journal of Functional Analysis, 238(2), 649–677. http://dx.doi.org/10.1016/j.jfa.2006.01.017.


Guérin, H. (2004). Pointwise convergence of Boltzmann solutions for grazing collisions in a Maxwell gas via a probabilistic interpretation. ESAIM: Probability and Statistics, 8, 36–55. http://dx.doi.org/10.1051/ps:2003018.


Guérin, H. et Méléard, S. (2003). Convergence from Boltzmann to Landau processes with soft potential and particle approximations. Journal of Statistical Physics, 111(3-4), 931–966. http://dx.doi.org/10.1023/A:1022858517569.


Guérin, H. (2003). Solving Landau equation for some soft potentials through a probabilistic approach. The Annals of Applied Probability, 13(2), 515–539. http://dx.doi.org/10.1214/aoap/1050689592.


Guérin, H. (2002). Existence and regularity of a weak function-solution for some Landau equations with a stochastic approach. Stochastic Processes and their Applications, 101(2), 303–325. http://dx.doi.org/10.1016/S0304-4149(02)00107-2.


Bardet, J.-G., Guérin, H. et Malrieu, F. (2009). On the Laplace transform of perpetuities with thin tails. Récupéré de https://arxiv.org/abs/0912.3232


Département de mathématiques

Le Département de mathématiques de l’UQAM regroupe plus d’une quarantaine de professeurs, et offre 11 programmes au premier cycle et cycles supérieurs en plus de répondre aux besoins de plusieurs autres programmes de premier cycle. Les activités du département, qu'elles soient en recherche ou en enseignement, couvrent un large spectre, incluant la didactique des mathématiques à tous les niveaux scolaires, les mathématiques fondamentales, la statistique, l'actuariat et les mathématiques financières.

Coordonnées

Département de mathématiques
Local PK-5151
201, Avenue du Président-Kennedy
Montréal (Québec) H2X 3Y7